American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 55 of 55 found      Go to page: 1 2

[31] Zhi-Wei Sun. Hall's theorem revisited. Proc. Amer. Math. Soc. 129 (2001) 3129-3131. MR 1840120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Jinho Baik, Percy Deift and Kurt Johansson. On the distribution of the length of the longest increasing subsequence of random permutations. J. Amer. Math. Soc. 12 (1999) 1119-1178. MR 1682248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Gregory M. Manning. Some results on the $m(4)$ problem of Erdös and Hajnal. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 112-113. MR 1369642.
Abstract, references, and article information   
View Article: PDF

[34] C. M. Weinbaum. Unique subwords in nonperiodic words . Proc. Amer. Math. Soc. 109 (1990) 615-619. MR 1017852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Francesco Brenti. Unimodal polynomials arising from symmetric functions . Proc. Amer. Math. Soc. 108 (1990) 1133-1141. MR 993741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Xing De Jia. Representatives for finite sets . Proc. Amer. Math. Soc. 107 (1989) 347-351. MR 984798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Melvyn B. Nathanson. Simultaneous systems of representatives for families of finite sets . Proc. Amer. Math. Soc. 103 (1988) 1322-1326. MR 955030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Hans Jürgen Prömel and Bernd Voigt. A sparse Graham-Rothschild theorem . Trans. Amer. Math. Soc. 309 (1988) 113-137. MR 957064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Xing De Jia. Simultaneous systems of representatives for finite families of finite sets . Proc. Amer. Math. Soc. 104 (1988) 33-36. MR 958037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] D. M. Jackson. Counting semiregular permutations which are products of a full cycle and an involution . Trans. Amer. Math. Soc. 305 (1988) 317-331. MR 920161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Peter Frankl and Vojtěch Rödl. Forbidden intersections . Trans. Amer. Math. Soc. 300 (1987) 259-286. MR 871675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] D. M. Jackson. Counting cycles in permutations by group characters, with an application to a topological problem . Trans. Amer. Math. Soc. 299 (1987) 785-801. MR 869231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Herbert S. Wilf. The asymptotics of $e^{P\left( z \right)}$ and the number of elements of each order in $S_n$. Bull. Amer. Math. Soc. 15 (1986) 228-232. MR 854561.
Abstract, references, and article information   
View Article: PDF

[44] Joel Spencer. Six standard deviations suffice . Trans. Amer. Math. Soc. 289 (1985) 679-706. MR 784009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Enrico Spoletini. Generation of permutations following Lehmer and Howell . Math. Comp. 43 (1984) 565-572. MR 758204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Jerrold R. Griggs. Collections of subsets with the Sperner property . Trans. Amer. Math. Soc. 269 (1982) 575-591. MR 637711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Harry Furstenberg. Poincaré recurrence and number theory. Bull. Amer. Math. Soc. 5 (1981) 211-234. MR 628658.
Abstract, references, and article information   
View Article: PDF

[48] Peter Frankl. Regularity conditions and intersecting hypergraphs . Proc. Amer. Math. Soc. 82 (1981) 309-311. MR 609674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Henry A. Kierstead. An effective version of Dilworth's theorem . Trans. Amer. Math. Soc. 268 (1981) 63-77. MR 628446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Saul Stahl. Reductions of $n$-fold covers . Proc. Amer. Math. Soc. 72 (1978) 422-424. MR 507351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] E. Rodney Canfield. On a problem of Rota. Bull. Amer. Math. Soc. 84 (1978) 164. MR 0476535.
Abstract, references, and article information   
View Article: PDF

[52] Henry Mann. Additive group theory—A progress report. Bull. Amer. Math. Soc. 79 (1973) 1069-1075. MR 0325811.
Abstract, references, and article information   
View Article: PDF

[53] Václav Chvátal and Frank Harary. Generalized Ramsey theory for graphs. Bull. Amer. Math. Soc. 78 (1972) 423-426. MR 0291016.
Abstract, references, and article information   
View Article: PDF

[54] Neil Hindman. The existence of certain ultra-filters on $N$ and a conjecture of Graham and Rothschild . Proc. Amer. Math. Soc. 36 (1972) 341-346. MR 0307926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] R. A. Brualdi. Common partial transversals and integral matrices . Trans. Amer. Math. Soc. 155 (1971) 475-492. MR 0313093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 55 of 55 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia